HUMRIA AND HEADACHE, BODYACHES, FATIGUE

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kaylasmommie2003
New Member


Date Joined Apr 2007
Total Posts : 13
   Posted 1/16/2008 4:46 PM (GMT -7)   
i JUST RESTARTED MY HUMRIA AFTER BEING OFF FOR A MONTH PRIOR TO SURGERY AS DIRECTED BY SUREGEON.  TOOK A SHOT ON FRIDAY, TODAY BEING WEDNESDAY, I AM STILL SUFFERING FROM SEVERE HEADACHE, BODYACHES AND FATIGUE.  I SERIOUSLY FEEL LIKE I HAVE MS OR SOME OTHER NEUROLOGICAL DISORDER....FEEL LIKE I AM GOING TO DIE...IT IS AWFUL....HAS ANYONE ELSE FELT LIKE THIS?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/16/2008 5:42 PM (GMT -7)   

If you seriously feel so bad you feel like your going to die, I would like to see you call your physician and talk to he/she about the severity of your concerns.

Everyone here reacts differently to the meds and I would not want you to put your health at risk.  You know yourself better than anyone. :) Please keep posting.


 
Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


mimik81
Regular Member


Date Joined Jan 2008
Total Posts : 88
   Posted 1/16/2008 6:17 PM (GMT -7)   
I get occassional headaches, and I get tired from time to time, but I don't think it's that bad. You should definitely check with the doc about what you've been feeling.

Crohn's Diagnosed in 1996.
Currently on Humira - One syringe every other week.
Now in remission.
Have tried Prednisone, Pentasa, Flagyl, Cipro, and Imuran in the Past - they aren't effective now.
Hospitalized only once, but that was enough!


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 1/16/2008 7:05 PM (GMT -7)   
I agree you need to talk to your GI and see what he/she has to say.I am on Humira and I do get Fatigue but that's it.I agree with Kitt we all react differently to meds.
Curley
.........
 


lovepink
Regular Member


Date Joined Sep 2007
Total Posts : 182
   Posted 1/16/2008 7:20 PM (GMT -7)   
Yes I get this BUT I really do not think it is from my Humira (well not the severe stuff anyways). I think it is just from my severe Crohn's. I think I get very tired and fatigued but then again I know a big part of it is the Crohn's. I would not give up on the Humira! But definitely see your doctor as soon as you can. But yes we all react so very differently (I find that so strange). Maybe see a Naturopathic Doctor to see if they can come up with some "natural" ways for you to feel better as far as being tired and fatigued goes. Again, some of us do that and we get no relief. But everyone is different!

What else do you take?

Good Luck to You!
I have had Crohn's since I was 21 years old and I am now 27....

On HUMIRA....


kaylasmommie2003
New Member


Date Joined Apr 2007
Total Posts : 13
   Posted 1/17/2008 7:54 AM (GMT -7)   
Thanks for the replies...I have an appointment with my doctor for tomorrow.  I still feel crappy today...I am also on Pentasa 1000mg four times a day, flagyl 500mg twice a day, cipro 500mg twice a day, Zoloft 100mg at bedtime, Xanax 0.25mg prn, Humira every two weeks....
 
Sick and tired of this freaking disease............... sad
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:35 AM (GMT -7)
There are a total of 2,734,001 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
250 Guest(s), 12 Registered Member(s) are currently online.  Details
Bui, wthj53, THE HAPPY TURTLE, AngelsmamaDorseysdaughter, Smeadley, johndoss, Stanislav, fightUC, SharonZ, Southern Comfort, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer